# SDR SWIA201804304598

- Difficulty date: April 30, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 39,172 hours, 34,018 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE AFT CABIN.  RETURNED TO THE FIELD.   PERFORMED AN ENGINE RUN DRY OUT PROCEDURE IAW AMM ON THE RT ENGINE DUE TO COMPRESSOR WASH ON PREVIOUS NIGHT. NO DEFECTS OR SMOKE ODOR IN THE AIRCRAFT WAS NOTED. OPS CHECKED GOOD.
